HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The horospherical geometry of surfaces in Hyperbolic 4-space

Files in This Item:
pre573.pdf844.04 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83718

Title: The horospherical geometry of surfaces in Hyperbolic 4-space
Authors: Izumiya, S. Browse this author
Pei, D. Browse this author
Romero-Fuster,M. C Browse this author
Issue Date: Dec-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 573
Start Page: 1
End Page: 17
Abstract: We study some geometrical properties associated to the contacts of surfaces with hyperhorospheres in Ht ( -1). We introduce the concepts of osculating hyperhorospheres, horobinormals, horoasymptotic directions and horospherical points and provide conditions ensuring their existence. We show that totally semiumbilical surfaces have orthogonal horoasymp­totic directions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69322
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University